Doesn't High Progesterone Cause Fatigue Because Of Sedating Effect?

by Lorraine
(New Mexico)

Hello!

Progesterone has a very sedating and calming effect. I'm taking 400 mg. a day (for heavy bleeding and perimenopause). I've noticed that other women go even higher than this.

This high amount is making me very tired and irritable. How can someone take 600 mg. or 1,000 mg. progesterone daily and not be bedridden with fatigue?

I'm taking 400 mg., and I'm crashing.

Lorraine

Comments for Doesn't High Progesterone Cause Fatigue Because Of Sedating Effect?

Click here to add your own comments

Mar 09, 2015
Dolesn't High Progesterone Cause Fatigue Because of Sedating Effect?
by: RJ

Hello Lorraine!
Every person is different. I would not call it sedating as much as calming. Just as you said on your other page, you cannot take NAC, but others have excellent results. Did you try the lysine? What may work for one may not work for you. It's trial and error. Are you taking B vitamins...a good dosage like a B-100 or 125 supp? Try some D-Ribose along with them. Our B's give us energy. It is easy to blame progesterone for any negative effects, because it's the only thing we are introducing. But if our bodies are out of balance, which most of us on this site are suffering from this imbalance, progesterone cannot work all by itself, it needs helpers and if we do not take these helpers we cannot blame progesterone. I find now that if I do not take the high dosage I am tired and I will say it is because I have finally made progesterone dominant and when not taken estrogen revs up. Iodine helps with my energy levels too. Perhaps your adrenals are suffering or even your thyroid. Both of those cause extreme fatigue. Hopefully, the high dose is going to help your bleed and you can overlook the tiredness and the irritability. Those two things will go away once progesterone becomes dominant. God Bless! RJ

Mar 24, 2015
Progesterone cream makes me tired
by: Anonymous

I understand how this lady feels. I want to increase progesterone cream, but 30 minutes after I take it I'm EXTREMELY tired. This is not a bad thing at nighttime, but debilitating during the day.

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.


Search over 7,500 pages on this site...